Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 3 (2006), Issue 4, Pages 291-296
http://dx.doi.org/10.1533/abbi.2006.054

Frequency of Temporomandibular Disorders in Asymptomatic Removable Partial and Complete Denture Wearers

N. Dulčić, V. Jerolimov, and J. Pandurić

Department of Prosthetic Dentistry, Faculty of Dentistry, University of Zagreb, Croatia

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Dulčić, V. Jerolimov, and J. Pandurić, “Frequency of Temporomandibular Disorders in Asymptomatic Removable Partial and Complete Denture Wearers,” Applied Bionics and Biomechanics, vol. 3, no. 4, pp. 291-296, 2006. doi:10.1533/abbi.2006.054